# SDR YENA200811240119

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000042
- Aircraft time: 6,623 hours, 4,085 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 5914054
- Part serial: A0790
- Condition: Failed
- Location: Le Slat
- Part time: 1,188 hours, 668 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD-JFK, SLAT FAIL ON APPROACH TO LANDING, QRH ITEMS COMPLETED.  AFTER EMBRAER ANALYZED THE FHDB FOR SLAT FAIL EVENT (REPEAT ITEM) IT WAS DETERMINED THAT THE SLAT SURFACES JAMMED IN FLIGHT DURING APPROACH.  FIM TASK 27-81-00-810-802-A.  PERFORMED FIM TASK 27-83-00-810-804-A.  REPLACED NR 1 SLAT LT ELECTRIC PDU MOTOR.  REF AMM 27-83-04.  ALSO C/W FIM TASK 27-81-00-810-802-A.  OPS CHECK OK.
